# SDR CALA2013091191205

- Difficulty date: September 11, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 140-142
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 140-142 STRINGER 26L FLOOR WEB CRACKED.  REPAIRED IAW SRM 53-10-51 REPAIR 7 FIG.201.
